# SDR AALA201805229004

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 49,111 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D04635
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EPAS BATTERY PACK ASSEMBLY GREEN LIGHT, DID NOT ILLUMINATE DURING TEST.  REPLACED THE BATTERY PACK ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
